# SDR SIMA20130825004

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 33,856 hours, 31,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Failed
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO OPENING MAIN DOOR.  F/A WAS COMPLAING OF ELECTRICAL FUMES BETWEEN COCKPIT DOOR AND THE MAIN A/C DOOR.  R & R CABIN FWD FLASHLIGHT POWER UNIT REF CMM 25-60-11 AND OPS CHECK GOOD AND NO ELECTRICAL FUMES NOTED AT THIS TIME.
